# SDR SWAA2024052186916

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,085 hours, 35,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20A EMERGENCY LIGHT INOP<[01] FOUND GROUND WIRE BROKEN AT GROUND BLOCK GD3764-DC FOR CONNECTOR D11338 REF WDM 33-51-14.;[02] REPAIRED BROKEN WIRE AT GROUND BLOCK GD3764-DC PER SWPM 20-10-04
